# SDR QXEA9900293

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CO-PILOTS FLOOR AT INBOARD SEAT TRACK HAS A PUNCTURE IN FLOOR.  REPAIRED IAW HORIZON AIR EA 4-53-686.
